International Journal of Mathematics and Mathematical Sciences
Volume 11 (1988), Issue 3, Pages 523-526
Computation of relative integral bases for algebraic number fields
Department of Computer Science, Bradley University, Peoria 61625, IL, USA
Received 2 March 1987; Revised 21 September 1987
Copyright © 1988 Mahmood Haghighi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
At first we are given conditions for existence of relative integral bases for extension . Then we will construct relative integral bases for extensions , , .